Log in
Anticoagulation UK
2,450 members898 posts

Hrt

I had to stop HRT straight away . I can honestly say. I am grateful being alive . However I am suffering with hot flushes, and bad headaches. Also I gave really bad Arthritis, so I can’t take Naproxen or Volteral. I would love to be able to go back on HRT . I’m afraid the answer will be NO . Dam shame

10 Replies
oldestnewest

If the answer is no then it's not the end of the world. Ask if there's anything else they can do for you.

No harm in asking. They wouldn't do anything for me when I said I was getting heavier periods on the anticoagulants just that it was a result of the tablets working as they should which wasn't good enough really but I was sick at the time so didn't have the strength to fight back like I did when they stopped my prescription back in April and tried to spring a blood test on me which everyone said wasn't fair.

Reply

Tell your GP about it and if they say you can't take HRT in any way (there might be another kind you could try, so worth asking), ask if you can use a herbal remedy. I took Evening Primrose oil and something called Dong Quai for about a year and managed without HRT at all.

Reply

Hi Motorbike - I can totally empathise with you, I was mortified when I had to come off my HRT - I have never had any menopausal problems on it and felt a million dollars and thought I looked well. I was terrified I would age overnight and turn into a basket case. LOL. I am pleased to report none of this has happened -phew! I have been off the HRT for about 10 weeks now. I have replaced it with Provera which my GP put me on as it is progesterone only. I don't know if this is why I haven't noticed any change or not, but I daren't risk stopping it, unless I grow a beard ha ha. Hope you find something to help you. Best Wishes

Reply

Thank you . Can I ask if you had a blood clot and PE Mass . I asked about alternative . They said . Glad you are ok . Yes I will ask , as this hell , what with not being able to take my Arthritis tablets as well as my HRT . Thank you

Reply

Hi Motorbike - I had multiple pulmonary embolisms in both lungs diagnosed at the end of February this year. I have to take Warfarin for at least 6 months and I had to stop my HRT immediately. I am in the process of requesting a change in anticoagulant to one of the newer ones, as I absolutely hate being on Warfarin. Not only does it fluctuate my INR but the constant weekly hospital visits to check my INR is starting to get to me. My GP won't consider letting me join their Warfarin clinic unless I am a lifer. (which is never going to happen, I hate Warfarin) The GPs surgery is just up the road. The hospital is 6 miles away, hospital parking and the anticoagulent clinic up on the second floor. It just doesn't make sense to me. I understand your frustration, you must be feeling rotten at the moment, especially not being able to take your arthritis tablets and HRT, double whammy, hope things improve for you and you find suitable alternatives. Best Wishes

1 like
Reply

Thank you . Yes it is awful , because I’ve got Rheumatoid Arthritis, and can’t take Anti flammatorys . Then hot flushes . Also , can’t do what I used too . Still

I mustn’t moan . However when you feel down , you intend to feel a bit sorry for yourself . I hope you get better soon .

1 like
Reply

You too motorbike

Reply

It does you good to have a moan and get things out in the open so don't worry about it.

1 like
Reply

Hi, I am same honey, it turned out HRT caused my stroke and brain bleed, I had early menopause, I went to doctor got given lots of stuff to stop symptoms, it works good . Go back to doctor,I found primrose oil was a godsend at night xx

Reply

Thank you . Can you take it, if you are on blood thinners . Also was that capsules . Thank you

Reply

You may also like...